MAUDE Adverse Event Report: ETHICON INC. ETHICON PHYSIOMESH 15X15Q  Â; MESH, SURGICAL

ETHICON INC. ETHICON PHYSIOMESH 15X15Q  Â; MESH, SURGICAL
Model Number PHY1515Q
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Hernia (2240); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by an attorney that the patient underwent a hernia repair surgery (b)(6) 2014 and mesh was implanted.It was reported that the patient experienced abdominal pain, gastrointestinal malfunction, grotesque swelling, and hernia recurrence, and additional surgery on (b)(6) 2019.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Additional Manufacturer Narrative
Date sent to the fda: 12/13/2022.Additional b5 narrative: it was reported that following the procedure, patient experienced extensive lysis of adhesions.

Brand Name
ETHICON PHYSIOMESH 15X15Q  Â
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
p.o. box 1409
norderstedt D2284 1
GM   D22841
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key15689882
Report Number2210968-2022-08895
Device Sequence Number7359436
Product Code FTL
UDI-Device Identifier10705031132313
UDI-Public10705031132313
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093932
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHY1515Q
Device Catalogue NumberPHY1515Q
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2022
Supplement Date Received by Manufacturer12/11/2022
Initial Report FDA Received Date10/28/2022
Supplement Report FDA Received Date12/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale